A generalization of a second irreducibility theorem of I. Schur

Tom 109 / 2003

Martha Allen, Michael Filaseta Acta Arithmetica 109 (2003), 65-79 MSC: 12E05, 11C08, 11R09. DOI: 10.4064/aa109-1-3

Autorzy

  • Martha AllenDepartment of Mathematics and Computer Science
    Georgia College and State University
    Milledgeville, GA 31061, U.S.A.
    e-mail
  • Michael FilasetaMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek